# SDR MWEA97870

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49146812
- Condition: Misdrilled
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND FS 718 FRAME TO LONG 15R ATTACH FITT HOLES MISALIGNED.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 53-01 PAGE 1 AND SRM 51-30.
